# SDR HEEA087173

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8587X
- Make and model: Bell 206L-3
- Aircraft serial: 51464
- Aircraft time: 10,443 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Condition: Damaged
- Location: Support
- Component: Support
- Component part number: 206033544001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE ELASTOMERIC BEARINGS SEPARATED 360 DEGREES. REPAIRED.
